# SDR CALA2025052004856

- Difficulty date: May 17, 2025
- Submitted: May 20, 2025
- Operation: Air carrier
- Aircraft: N57869
- Make and model: Boeing 757-33N
- Aircraft serial: 32593
- Aircraft time: 63,272 hours, 19,156 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Modulating Valve
- Part number: 3987865
- Part serial: 3773
- Condition: Faulted
- Location: Zone 100
- Part time: 784,362 hours, 718,552 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

COCKPIT TEMP TOO HOT AND TEMPO UNCOTROLLED AFTER QRH TEMP EVENTU ALY BEGAN TO COME DOWN PER PILOTS-ON THE TAKEOFF ROLL COCKIT VENT OUTLETS POURED OUT AIR THAT WAS EXTREMELY HOT.  IN THE CLIMB TEMPS CONTINUED LET OUT HOT AIR.  EVENTUALLY AFTER RUNNING QRH TEMPS STARTED TO RETURNTO NORMALL, WITH CONTROLLERS IN THESBY-C POSITION. FOLLOWED FIM 21-60 FAULT TREE 809 AND COCKPIT VALVE NOT FULLY RESPONDING, SUSPECT VALVE NEEDS REPLACED PER FIM. REMOVED AND REPLACED FLT DECK TRIM AIR VALVE IAW 21-61-07-404-031 UP TO BUT NOT INCLUDING STEP F (12) OPERATIO AND LEAK CHECKS , PERFORMED CLEANING OF FLT DECK TEMP CONTROL SENSOR PER SERVICE TIP 21-61-00/201.  COMPLETED INSTALLATION OF FLIGHT DECK TRIM AIR MODULATING VALVE REF AMM 21-61-07. OPS CHECK LEAK CHECK GOOD. REF FIM 21-60 FAULT TREE 809. BITE TEST GOOD. NO FAULT NOTED.
